# SDR DALA2021062303405

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,667 hours, 30,464 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SHIP 687 - ATB - DUE TO RIGHT ENGINE EGT EXCEEDANCE, 655 DEGREES FOR 33 SECONDS. CORRECTIVE ACTION: TROUBLESHOT PER B757 FIM, NO DEFECTS NOTED DURING OVER TEMPERATURE INSPECTION. (6/20 ATL) REMOVED AND REPLACED RT ENGINE.
